Czechoslovak Mathematical Journal, Vol. 62, No. 4, pp. 1055-1072, 2012

On almost pseudo-conformally symmetric Ricci-recurrent manifolds with
applications to relativity

Uday Chand De, Avik De

U. Chand De, A. De, Department of Pure Mathematics, Calcutta University, 35-B.C. Road, Kolkata-700019, India, e-mail: uc_de@yahoo.com

Abstract: The object of the present paper is to study almost pseudo-conformally symmetric Ricci-recurrent manifolds. The existence of almost pseudo-conformally symmetric Ricci-recurrent manifolds has been proved by an explicit example. Some geometric properties have been studied. Among others we prove that in such a manifold the vector field $\rho$ corresponding to the 1-form of recurrence is irrotational and the integral curves of the vector field $\rho$ are geodesic. We also study some global properties of such a manifold. Finally, we study almost pseudo-conformally symmetric Ricci-recurrent spacetime. We obtain the Segre' characteristic of such a spacetime.

Keywords: pseudo-conformally symmetric manifold, almost pseudo-conformally symmetric manifold, Ricci-recurrent manifold, Einstein field equations, Segre' characteristic

Classification (MSC 2010): 53C15, 53C25, 53B20, 53B30, 53B15


Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer need to access the articles on their site, which is http://www.springeronline.com/10587.


[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]